# SDR CA190527001

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bearing
- Part number: MS27641
- Condition: Worn
- Location: Cargo Door Vent
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HAD A DOOR WARNING LIGHT IN FLIGHT RELATED TO THE FWD BAGGAGE DOOR. AN ATB WAS DONE, AFTER ARRIVAL THE DOOR WAS INSPECTED AND THE AIRCRAFT WAS DISPATCHED I.A.W. MEL. - DURING THE NIGHT IT WAS FOUND THERE WAS PLAY ON THE VENT FLAP MECHANISM. THE VENT FLAP PIVOT BEARING WAS REPLACED, RIGGING PERFORMED AND TESTED SATISFACTORY. (TC# 20190527001)
